Alert archive / Maryland / Wind Advisories in 2008

Wind Advisory 9, NWS Baltimore/Washington

September 25, 20085 counties in Maryland; King George County, Virginia

NWS Baltimore/Washington issued this wind advisory at Sep 25, 2008, 4:39 AM EDT for 5 counties in Maryland; King George County, Virginia. It took effect at Sep 25, 2008, 10:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2008, 4:39 AM EDT (08:39 UTC)
In effect from
Sep 25, 2008, 10:00 AM EDT
Expired
Sep 25, 2008, 9:25 PM EDT
In force
11 hr
Issued by
NWS Baltimore/Washington

Counties Anne Arundel County, MD, Calvert County, MD, Charles County, MD, Prince George's County, MD, Saint Mary's County, MD, King George County, VA

The radar

The Sterling radar (KLWX), 78 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2008-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2008-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KLWX 250839
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
439 AM EDT THU SEP 25 2008

MDZ003-004-501-502-VAZ021-025>031-036>042-WVZ050>055-501>504-
250945-
/O.CAN.KLWX.HW.A.0002.080925T1200Z-080926T0600Z/
WASHINGTON-FREDERICK MD-EXTREME WESTERN ALLEGANY-
CENTRAL AND EASTERN ALLEGANY-HIGHLAND-AUGUSTA-ROCKINGHAM-
SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE-
GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
INCLUDING THE CITIES OF...HAGERSTOWN...FREDERICK...FROSTBURG...
CUMBERLAND...STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...
FRONT ROYAL...CHARLOTTESVILLE...WASHINGTON...LEESBURG...
MARTINSBURG...CHARLES TOWN...BAYARD...PETERSBURG...EMORYVILLE...
HARTMANSVILLE...KEYSER...FORT ASHBY
439 AM EDT THU SEP 25 2008

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE HIGH WIND WATCH. 

THE COMBINATION OF HIGH PRESSURE OVER NEW ENGLAND AND LOW
PRESSURE NEAR THE CAROLINA COAST WILL PRODUCE GUSTY NORTHEAST
WINDS ACROSS THE AREA THROUGH THIS EVENING. HOWEVER...THE LATEST
FORECAST GUIDANCE SUGGESTS THAT MAXIMUM GUSTS WILL BE AROUND 40
MPH THIS AFTERNOON AND EVENING. THEREFORE...THE HIGH WIND WATCH
HAS BEEN CANCELLED. 

$$

MDZ013-014-016>018-VAZ057-251645-
/O.NEW.KLWX.WI.Y.0009.080925T1400Z-080926T0400Z/
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-KING GEORGE-
INCLUDING THE CITIES OF...ANNAPOLIS...WALDORF...ST MARYS CITY
439 AM EDT THU SEP 25 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT. 

THE COMBINATION OF HIGH PRESSURE OVER NEW ENGLAND AND LOW
PRESSURE NEAR THE CAROLINA COAST WILL PRODUCE GUSTY NORTHEAST
WINDS ACROSS THE AREA THROUGH THIS EVENING. NORTHEAST WINDS OF 20
TO 30 MPH MAY GUST TO AROUND 45 MPH.

WINDS THIS STRONG MAY DOWN SOME TREES AND POWER LINES. WINDS THIS
STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
PELOQUIN
3 follow-up statements
000 
WWUS71 KLWX 251427
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1027 AM EDT THU SEP 25 2008

MDZ013-014-016>018-VAZ057-252230-
/O.CON.KLWX.WI.Y.0009.000000T0000Z-080926T0400Z/
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-KING GEORGE-
INCLUDING THE CITIES OF...ANNAPOLIS...WALDORF...ST MARYS CITY
1027 AM EDT THU SEP 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

THE COMBINATION OF HIGH PRESSURE OVER NEW ENGLAND AND LOW
PRESSURE NEAR THE CAROLINA COAST WILL PRODUCE GUSTY NORTHEAST
WINDS ACROSS THE AREA THROUGH THIS EVENING. NORTHEAST WINDS OF
20 TO 30 MPH MAY GUST TO AROUND 45 MPH.

WINDS THIS STRONG MAY DOWN SOME TREES AND POWER LINES. WINDS THIS
STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KLWX 251910
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
310 PM EDT THU SEP 25 2008

MDZ013-014-016>018-VAZ057-260315-
/O.CON.KLWX.WI.Y.0009.000000T0000Z-080926T0400Z/
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-KING GEORGE-
INCLUDING THE CITIES OF...ANNAPOLIS...WALDORF...ST MARYS CITY
310 PM EDT THU SEP 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

THE COMBINATION OF HIGH PRESSURE OVER NEW ENGLAND AND LOW
PRESSURE NEAR THE CAROLINA COAST WILL PRODUCE GUSTY NORTHEAST
WINDS ACROSS THE AREA THROUGH THIS EVENING. NORTHEAST WINDS OF
20 TO 30 MPH MAY GUST TO AROUND 45 MPH.

WINDS THIS STRONG MAY DOWN SOME TREES AND POWER LINES. WINDS THIS
STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KLWX 260125
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
925 PM EDT THU SEP 25 2008

MDZ013-014-016>018-VAZ057-260230-
/O.CAN.KLWX.WI.Y.0009.000000T0000Z-080926T0400Z/
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-KING GEORGE-
INCLUDING THE CITIES OF...ANNAPOLIS...WALDORF...ST MARYS CITY
925 PM EDT THU SEP 25 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE WIND ADVISORY. WINDS ARE EXPECTED TO SLOWLY DECREASE
OVERNIGHT. SOME GUSTS NEAR 35 MPH ARE EXPECTED...MAINLY NEAR THE
CHESAPEAKE BAY THROUGH 200 AM.

$$
RDH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Sep 25, 3:57 AM EDT, 42 minutes earlier.

Area forecast discussion, Sep 25, 3:57 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
357 AM EDT THU SEP 25 2008

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM OFF THE CAROLINA COAST WILL MOVE
ASHORE THIS AFTERNOON AND EVENING. NORTHEAST FLOW ACROSS THE MID
ATLANTIC WILL PRODUCE A CLOUDY AND COOL DAY WITH GUSTY WINDS
DURING THE AFTERNOON AND EVENING. RAIN WILL DEVELOP LATER IN THE
DAY AND CONTINUE THROUGH SATURDAY AS THE LOW SLOWLY MOVES UP THE
MID ATLANTIC COAST. IMPROVING CONDITIONS ARE EXPECTED FOR THE
SECOND HALF OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WATER VAPOR IMAGERY SHOWED LOW PRESSURE SPINNING OFF THE CAROLINA
COAST EARLY THIS MORNING AS HIGH PRESSURE WAS SLIDING OFF THE NEW
ENGLAND COAST. THE POSITIONS OF THESE FEATURES WAS LEADING TO A
NORTHEAST LOW LEVEL WIND ACROSS THE MID ATLANTIC. A BROKEN TO
OVERCAST DECK OF HIGH CLOUDS HAS ALREADY SPREAD NORTHWEST THROUGH
THE CWA...WHILE RADAR INDICATED THE LEADING EDGE OF RAIN ACROSS
EXTREME SOUTHEAST VIRGINIA.

WHILE IT WILL BE CLOUDY AND COOL TODAY WITH RAIN DEVELOPING IN THE
AFTERNOON...THE MAIN ISSUE OF THE DAY WILL REVOLVE AROUND THE WIND.
WHILE GUSTY WINDS WILL BE FELT ACROSS THE ENTIRE CWA...DO NOT
FORESEE ANY AREA RECEIVING HIGH WIND WARNING CALIBER GUSTS.
THEREFORE...THE HIGH WIND WATCH ALONG AND WEST OF THE BLUE RIDGE
WILL BE CANCELLED. HOWEVER...SOME PLACES MAY BE ABLE TO REACH WIND
ADVISORY CRITERIA. THE MODELS INDICATE A TIGHTENING OF THE PRESSURE
GRADIENT BY THIS AFTERNOON...STRONGEST ACROSS THE SOUTHEAST PORTION
OF THE CWA. THIS IS ALSO WHERE 950 MB WINDS ARE FORECAST AROUND 40
KT. THEREFORE...WILL ISSUE A WIND ADVISORY FOR CENTRAL/SOUTHERN
MARYLAND AND KING GEORGE COUNTY FOR GUSTS AROUND 40 KT THIS
AFTERNOON AND EVENING. FURTHER NORTHWEST IN DC/BALTIMORE AND WEST
INTO THE POTOMAC HIGHLANDS...HAVE GUSTS AROUND 35 KT WHICH IS BELOW
WIND ADVISORY CRITERIA. IF THE LOW LEVEL JET INTENSIFIES FURTHER
WEST...THE WIND ADVISORY MAY NEED TO BE EXPANDED WEST.

AS FAR AS CLOUDS AND RAIN...CLOUD BASES WILL LOWER THROUGH THE
AFTERNOON. THE MODELS HAVE SLOWED DOWN THE ONSET OF RAIN BY A FEW
HOURS...AND HAVE REFLECTED THIS IN THE FORECAST. FOR MAX T...USED AN
EQUALLY WEIGHTED BLEND OF ADJMAV/ADJMET/SREF...WHICH GENERALLY
BRINGS A LOT OF MID 60S ACROSS THE CWA EXCEPT A FEW UPPER 60S ACROSS
THE NORTHWEST CWA WITH THE LEAST DENSE CLOUD COVER AND THE SLOWEST
ONSET OF RAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
GUSTY WINDS WILL CONTINUE OVERNIGHT...MOST LIKELY STRONGEST BEFORE
MIDNIGHT. IN ADDITION TO GUSTY WINDS...EXPECT SOME RAIN TO FALL
ACROSS THE CWA. MODELS HAVE BACKED OFF ON AMOUNTS...BUT EVERYONE
SHOULD RECEIVE SOME MEASURABLE RAIN. THEREFORE...CATEGORICAL POPS
WILL CONTINUE ACROSS THE BOARD.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MID-UPPER LVL LOW SHOULD BE INLAND OVER SC FRI MORNING AND WILL
BEGIN TO MOVE SLOWLY NWD ALONG THE SPINE OF THE APPALACHIANS FRI
NIGHT AND SAT. GFS SHOWS BIG DRY SLOT PUNCHING NWD FRI AFTERNOON
INTO OUR AREA. WITH INVERTED SFC TROF AND ERLY COMPONENT OF THE H85
WINDS THERE WOULD BE PLENTY OF LIFT TO GENERATE LIGHT PRECIP.
HOWEVER...DONT THINK PRECIP WILL BE STEADY ALL SO HAVE CALLED IT
OCCASIONAL. STILL CLOUDY ON SAT BUT PRECIP CVRG SHOULD BE LESS AND
MORE CONVECTIVE IN NATURE. STORM SYSTEM LIFTS NORTH OF THE AREA SUN.
SHOULD SEE SOME SUN AS WRLY DOWNSLOPE FLOW SHOULD SCOUR OUT LOW-LVL
MOISTURE. DRY WX ON MON WITH PLENTY OF SUN.

BY THE MIDDLE OF NEXT WEEK...MODELS SHOW A SHARP TROF DIGGING SOUTH
ACROSS THE GREAT LKS REGION DEVELOPING IN A DEEP CUTOFF LOW.
ENSEMBLE PLOTS SHOW LARGE SPREAD WITH EXACT LOCATION/TRACK AND
TIMING OF THIS FEATURE. LEFT GRIDS BEYOND SUN BASICALLY UNTOUCHED.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
EAST NORTHEAST FLOW WILL DOMINATE TODAY AND TONIGHT AS LOW PRESSURE
SPINS WEST TOWARD THE CAROLINA COAST. EXPECT GUSTS OF 35 KT AT
KBWI/KDCA/KMTN...WITH 30 KT AT REMAINING TERMINALS DURING THE
AFTERNOON AND EVENING. RAIN WILL DEVELOP DURING THE AFTERNOON AND
EVENING. MVFR VSBYS/CIGS WERE INCLUDED AT THE ONSET OF RAIN. IFR
CIGS MAY BE POSSIBLE LATER AT NIGHT INTO EARLY FRIDAY.

IFR CONDITIONS FRI AND FRI NIGHT WITH OCCASIONAL LIGHT RAIN.
CONDITIONS EXPECTED TO IMPROVE TO MVFR SAT...THEN VFR SUN-MON.

&&

.MARINE...
GALE WARNING IS IN EFFECT TODAY AND TONIGHT. EAST NORTHEAST FLOW WAS
NEAR 30 KT ACROSS THE MID BAY/LOWER POTOMAC AT 3 AM. FLOW WAS NOT AS
STRONG FURTHER NORTH OVER THE WATERS...BUT WILL INCREASE LATER THIS
MORNING AS THE GRADIENT TIGHTENS. GALE FORCE WINDS /34 KT/ WILL
LIKELY COMMENCE ACROSS THE MID BAY/LOWER POTOMAC BY 6 AM...WITH GALE
FORCE WINDS BEGINNING A LITTLE LATER...BY 10 AM...FURTHER NORTH.
POLICY IS TO NOT RAMP UP MARINE HEADLINES IN THE FIRST PERIOD...SO
GALE WARNING WILL STAND ALONE TODAY. GUSTS WILL PEAK NEAR 40 KT OVER
THE MID BAY/LOWER POTOMAC THIS AFTERNOON/EVENING...THEN WILL
DIMINISH AFTER MIDNIGHT.

SMALL CRAFT CONDITIONS EXPECTED FRIDAY...THEN WINDS EXPECTED TO
DROP BELOW SCA SAT MORNING.

&&

.TIDES/COASTAL FLOODING...
WATER LEVELS EARLY THIS MORNING WERE RUNNING 1.0 TO 1.5 FT ABOVE
NORMAL. ANNAPOLIS HAS ACHIEVED ITS HIGH TIDE EARLY THIS
MORNING...AND WATER LEVELS WERE NEAR 2.5 FT WHICH IS THE MINIMUM
THRESHOLD FOR A COASTAL FLOOD ADVISORY AT ANNAPOLIS.

WITH NORTHEAST FLOW TODAY AND TONIGHT...WATER LEVEL ANOMALIES MAY
INCREASE TO 1.5 TO 2.0 FEET ABOVE ASTRONOMICAL PREDICTIONS. THIS MAY
CAUSE MINOR FLOODING DURING THE NEXT HIGH TIDE CYCLE AND ESPECIALLY
THE HIGH TIDE CYCLE AFTER THAT TONIGHT.

THE RISK FOR MINOR TIDAL FLOODING MAY CONTINUE BEYOND TONIGHT...AND
THE COASTAL FLOOD ADVISORY WILL LIKELY NEED TO BE EXTENDED IN TIME
EVENTUALLY.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD ADVISORY UNTIL 6 AM EDT FRIDAY FOR DCZ001.
MD...WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT
     FOR MDZ013-014-016>018.
     COASTAL FLOOD ADVISORY UNTIL 6 AM EDT FRIDAY FOR MDZ007-011-
     013-014-016>018.
VA...WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT
     FOR VAZ057.
     COASTAL FLOOD ADVISORY UNTIL 6 AM EDT FRIDAY FOR VAZ052>055-
     057.
WV...NONE.
MARINE...GALE WARNING UNTIL 6 AM EDT FRIDAY FOR ANZ530>537.

&&

SYNOPSIS...PELOQUIN
NEAR TERM...PELOQUIN
SHORT TERM...PELOQUIN
LONG TERM...ROSA
AVIATION...PELOQUIN/ROSA
MARINE...PELOQUIN/ROSA
TIDES/COASTAL FLOODING...PELOQUIN
Hazardous weather outlook, Sep 24, 8:35 PM EDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
835 PM EDT WED SEP 24 2008

ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
251000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
835 PM EDT WED SEP 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY CONTINUES ACROSS THE UPPER POTOMAC AND
NORTHERN BAY TONIGHT. A GALE WARNING CONTINUES TONIGHT FOR THE LOWER
POTOMAC RIVER AND MID CHESAPEAKE BAY.

LOW PRESSURE OFF THE CAROLINA COAST WILL INDUCE PROLONGED
NORTHEASTERLY FLOW ACROSS THE WATERS. IN RESPONSE...EXPECT WATER
LEVELS ABOVE ASTRONOMICAL NORMALS FOR THE NEXT SEVERAL DAYS...WITH
MINOR COASTAL FLOODING POSSIBLE AT TIMES OF HIGH TIDE. LOOK FOR
TIDES OF 1 TO 2 FEET ABOVE AT HIGH TIDE TONIGHT. DUE TO CONTINUED
NORTHEAST FLOW...TIDES WILL LIKELY BE HIGHER THURSDAY NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FOR AREAS EAST OF THE BLUE RIDGE...THERE WILL BE A POTENTIAL FOR
WINDS TO REACH WIND ADVISORY CRITERIA THURSDAY INTO THURSDAY
NIGHT...WITH WINDS 20 TO 30 MPH AND GUSTS UP TO 45 MPH.

THE ENTIRE MARINE AREA IS UNDER A GALE WARNING FOR THURSDAY AND
THURSDAY NIGHT.

THE COASTAL FLOOD ADVISORY CONTINUES THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-251000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
835 PM EDT WED SEP 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WATCH IS IN EFFECT FOR COUNTIES ALONG AND WEST OF THE
BLUE RIDGE FROM 8 AM THURSDAY THROUGH 2 AM FRIDAY.

FOR THE REMAINING AREAS EAST OF THE HIGH WIND WATCH...THERE WILL
BE A POTENTIAL FOR WINDS TO REACH WIND ADVISORY CRITERIA THURSDAY
INTO THURSDAY NIGHT...WITH WINDS 20 TO 30 MPH AND GUSTS UP TO 45
MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

HTS

Nearby

Wind Advisories in Maryland, 2008Wind Advisories in Virginia, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.